Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 235, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at May 4, 2012, 7:09 PM CDT for Clay County, Texas; Jefferson County, Oklahoma. It was in force for 54 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 4, 2012, 7:09 PM CDT (00:09 UTC)
- Expired
- May 4, 2012, 8:03 PM CDT
- In force
- 54 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Jefferson County, OK, Clay County, TX
The radar
The Altus AFB radar (KFDR), 91 km from the middle of the area, began a volume at 00:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 4, 7:10 PM CDT | HAIL 1 | Petrolia, TX | |
| May 4, 7:18 PM CDT | HAIL 0.88 | Byers, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 4, 3:49 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 0.2 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2627 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 1899 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 117 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 7.1
The text
As transmitted, in the capitals the NWS used until 2016.
715
WUUS54 KOUN 050009
SVROUN
OKC067-TXC077-050115-
/O.NEW.KOUN.SV.W.0235.120505T0009Z-120505T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
709 PM CDT FRI MAY 4 2012
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CLAY COUNTY IN TEXAS...
EXTREME SOUTHWESTERN JEFFERSON COUNTY IN OKLAHOMA...
* UNTIL 815 PM CDT
* AT 707 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP
TO TWO AND ONE-HALF INCHES DIAMETER AND DESTRUCTIVE WINDS IN
EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR PETROLIA...MOVING
SOUTHEAST AT 25 MPH.
* LOCATIONS IN THE WARNING INCLUDE...
PETROLIA...BYERS...TERRAL...DEAN AND CHARLIE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.
LARGE DAMAGING HAIL IS LIKELY. TAKE SHELTER NOW IN A STURDY
BUILDING AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3398 9842 3407 9842 3415 9836 3413 9830
3413 9821 3394 9776 3391 9779 3390 9778
3385 9786 3389 9797 3373 9798
TIME...MOT...LOC 0007Z 301DEG 21KT 3404 9827
$$
WR4 follow-up statements
596
WWUS54 KOUN 050021
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
721 PM CDT FRI MAY 4 2012
OKC067-TXC077-050115-
/O.CON.KOUN.SV.W.0235.000000T0000Z-120505T0115Z/
JEFFERSON OK-CLAY TX-
721 PM CDT FRI MAY 4 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM
CDT FOR EXTREME SOUTHWESTERN JEFFERSON AND CLAY COUNTIES...
AT 716 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO
TWO INCHES IN DIAMETER AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.
THIS STORM WAS LOCATED NEAR PETROLIA...MOVING SOUTHEAST AT 25 MPH.
LOCATIONS IN THE WARNING INCLUDE...PETROLIA...BYERS...TERRAL AND
CHARLIE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3373 9798 3399 9840 3413 9830 3413 9823
3394 9776 3391 9779 3390 9778 3385 9786
3389 9797
TIME...MOT...LOC 0016Z 299DEG 24KT 3400 9817
$$
WR721
WWUS54 KOUN 050034
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
734 PM CDT FRI MAY 4 2012
OKC067-TXC077-050115-
/O.CON.KOUN.SV.W.0235.000000T0000Z-120505T0115Z/
JEFFERSON OK-CLAY TX-
734 PM CDT FRI MAY 4 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM
CDT FOR EXTREME SOUTHWESTERN JEFFERSON AND NORTHEASTERN CLAY
COUNTIES...
AT 730 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL AND
DAMAGING WINDS IN EXCESS OF 65 MPH. THIS STORM WAS LOCATED NEAR
RYAN...MOVING SOUTHEAST AT 35 MPH.
LOCATIONS IN THE WARNING INCLUDE...
TERRAL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3394 9823 3408 9811 3394 9776 3390 9778
3385 9787 3388 9797 3373 9798
TIME...MOT...LOC 0030Z 294DEG 31KT 3395 9800
$$
WR745
WWUS54 KOUN 050049
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
749 PM CDT FRI MAY 4 2012
TXC077-050125-
/O.CAN.KOUN.SV.W.0235.000000T0000Z-120505T0115Z/
CLAY TX-
749 PM CDT FRI MAY 4 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CLAY COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THE WARNING HAS BEEN CANCELLED.
LAT...LON 3388 9793 3389 9796 3399 9793 3394 9776
3392 9779 3390 9778 3385 9787
TIME...MOT...LOC 0048Z 298DEG 23KT 3391 9789
$$
OKC067-050115-
/O.CON.KOUN.SV.W.0235.000000T0000Z-120505T0115Z/
JEFFERSON OK-
749 PM CDT FRI MAY 4 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM
CDT FOR SOUTH CENTRAL JEFFERSON COUNTY...
AT 744 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
TERRAL...MOVING SOUTHEAST AT 25 MPH.
LOCATIONS IN THE WARNING INCLUDE...TERRAL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3388 9793 3389 9796 3399 9793 3394 9776
3392 9779 3390 9778 3385 9787
TIME...MOT...LOC 0044Z 298DEG 23KT 3391 9789
$$
WR064
WWUS54 KOUN 050103
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
803 PM CDT FRI MAY 4 2012
OKC067-050125-
/O.CAN.KOUN.SV.W.0235.000000T0000Z-120505T0115Z/
JEFFERSON OK-
803 PM CDT FRI MAY 4 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL JEFFERSON
COUNTY IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAD WEAKENED...AND EXITED THE
WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER
GUSTY WINDS OVER 50 MPH ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3388 9793 3389 9796 3399 9793 3394 9776
3392 9779 3390 9778 3385 9787
TIME...MOT...LOC 0103Z 301DEG 21KT 3391 9789
$$
WRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 4, 2:50 PM CDT, 4 hours 19 minutes earlier.
Area forecast discussion, May 4, 2:50 PM CDT, 4 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 250 PM CDT FRI MAY 4 2012 .DISCUSSION... THE DRYLINE IS HOVERING AROUND THE 100TH MERIDIAN THIS AFTERNOON...AND SHOULD MOVE A LITTLE FARTHER EAST BEFORE STOPPING AROUND SUNSET. STRONG INSTABILITY IS PRESENT EAST OF THE DRYLINE...AND SATELLITE ALREADY SHOWS SOME NEW CONVECTION DEVELOPING IN THE CLEAR AREA SOUTHWEST OF THE CONVECTIVE CLOUDINESS FROM EARLIER AND CURRENT STORMS. SHORT-TERM MODELS ARE IN REASONABLY GOOD AGREEMENT THAT STORMS WILL BE MOST LIKELY FROM NEAR WICHITA FALLS TO AROUND ARDMORE AND DUNCAN THIS AFTERNOON AND EVENING. AS NOTED IN THE HAZARDOUS WEATHER OUTLOOK...THESE STORMS MAY BE SEVERE. TOMORROW LOOKS MUCH LIKE TODAY...ALTHOUGH PERHAPS WITHOUT THE LARGE AREA OF CLOUDINESS THAT PREVENTED MUCH OF OUR FORECAST AREA FROM WARMING TO NEAR/ABOVE RECORD LEVELS. THE MAIN CHANGES IN THIS FORECAST ARE FOR SUNDAY AND SUNDAY NIGHT. MODELS HAVE GREATLY SLOWED THE COLD FRONT...AND THE SLOWER SOLUTIONS SEEM REASONABLE...GIVEN THE FORECAST FLOW ALOFT. SO...THIS FORECAST INCLUDES A SLOWED FRONTAL POSITION...AND THE RELATED ADJUSTMENTS TO TEMPERATURES...DEW POINTS...WINDS...ETC. BEYOND MONDAY...IT APPEARS THAT HIGH PRESSURE WILL PROBABLY DOMINATE THE CENTRAL AND SOUTHERN PLAINS WEATHER...ALTHOUGH THIS IS VERY MUCH SUBJECT TO CHANGE. MODELS LATELY HAVE HAD A TENDENCY OCCASIONALLY TO PUSH COLD FRONTS TOO FAR SOUTH...AND IF THIS IS THE CASE HERE...THE WEEK AHEAD COULD BE MUCH DIFFERENT THAN CURRENTLY EXPECTED. THE GFS BUILDS QUITE A STORM SYSTEM TO OUR WEST LATE NEXT WEEK. THE GFS ENSEMBLE SEEMS TO LED A LOT OF SUPPORT TO THIS SCENARIO...BUT ITS MAIN EFFECTS WILL BE JUST BEYOND THE END OF THE CURRENT 7-DAY FORECAST PERIOD. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 71 94 70 89 / 10 10 10 10 HOBART OK 67 97 67 90 / 10 10 10 10 WICHITA FALLS TX 72 97 72 93 / 20 10 10 10 GAGE OK 57 95 61 87 / 10 10 10 10 PONCA CITY OK 72 89 70 84 / 10 10 10 10 DURANT OK 71 89 70 87 / 20 10 10 10 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 22/23
Hazardous weather outlook, May 4, 5:43 PM CDT, 1 hour 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
543 PM CDT FRI MAY 4 2012
OKZ004>048-050>052-TXZ083>090-051715-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
543 PM CDT FRI MAY 4 2012
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
THUNDERSTORM OUTLOOK...
A SLIGHT RISK OF SEVERE THUNDERSTORMS CONTINUES THROUGH TONIGHT ACROSS
PORTIONS OF SOUTHERN OKLAHOMA AND WESTERN NORTH TEXAS.
LOCATION...
THE SLIGHT RISK IS SOUTH AND EAST OF A LINE FROM SEYMOUR AND
WICHITA FALLS TEXAS...TO DUNCAN...PURCELL...AND HOLDENVILLE IN
OKLAHOMA.
TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE FROM NOW
THROUGH 10 PM.
IMPACTS...
DESTRUCTIVE HAIL TO THE SIZE OF TENNIS BALLS.
DAMAGING WIND GUSTS TO 65 TO 70 MPH.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS THROUGH THIS
EVENING.
DISCUSSION...
THUNDERSTORMS HAVE DEVELOPED THIS AFTERNOON AHEAD OF A NEARLY
STATIONARY DRYLINE OVER SOUTHWEST OKLAHOMA AND WESTERN NORTH
TEXAS. CLEARING SKIES EARLIER THIS AFTERNOON CONTRIBUTED TO RAPID
SURFACE HEATING AND A VERY UNSTABLE AND WEAKLY CAPPED ENVIRONMENT
FAVORABLE FOR THUNDERSTORM DEVELOPMENT. A MID LEVEL DISTURBANCE
FROM THE SOUTHWEST HAS AIDED IN FURTHER WEAKENING OF THE CAP AND
RAPID THUNDERSTORM INITIATION AND ORGANIZATION. GIVEN STRONG INSTABILITY
AND LITTLE INHIBITION...ISOLATED SEVERE STORMS ACROSS SOUTHWEST OKLAHOMA
AND WESTERN NORTH TEXAS ARE LIKELY TO PERSIST THROUGH THE EVENING HOURS.
THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING VERY LARGE HAIL TO
THE SIZE OF TENNIS BALLS AND DAMAGING WINDS OF 60 TO 70 MPH.
SIMILAR TO LAST NIGHT...STRONG AND POTENTIALLY DAMAGING WIND GUSTS MAY
OCCUR TO THE NORTH SIDE OF THUNDERSTORMS AND COLLAPSING
THUNDERSTORMS THROUGH THE EVENING AND EVEN EARLY TONIGHT.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SATURDAY MAY 5.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...90 PERCENT.
OTHER HAZARDOUS WEATHER...
NONE.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...
THUNDERSTORM OUTLOOK...
A COLD FRONT WILL MOVE ACROSS THE REGION SUNDAY AND SUNDAY NIGHT.
THIS WILL BRING A CHANCE OF THUNDERSTORMS...MAINLY TO SOUTHERN AND
EASTERN OKLAHOMA...AND WESTERN NORTH TEXAS. SOME OF THESE STORMS
MAY BECOME STRONG...PRODUCING SMALL HAIL AND GUSTY WINDS.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY
5 AM SATURDAY.
MAXWELL/BURKE/AUSTINIn the hours before
Local storm report, May 4, 6:06 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
606 PM CDT FRI MAY 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM HAIL GRANDFIELD 34.23N 98.69W
05/04/2012 E2.75 INCH TILLMAN OK AMATEUR RADIO
WINDOWS WERE BUSTED OUT OF A HOME.
&&
NWS NORMANLocal storm report, May 4, 6:08 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
608 PM CDT FRI MAY 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0603 PM HAIL GRANDFIELD 34.23N 98.69W
05/04/2012 E2.75 INCH TILLMAN OK AMATEUR RADIO
DAMAGE REPORTED TO VEHICLES AND HOMES IN GRANDFIELD
&&
MALocal storm report, May 4, 6:17 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
617 PM CDT FRI MAY 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM HAIL 4 SSW CHATTANOOGA 34.37N 98.68W
05/04/2012 E1.75 INCH TILLMAN OK TRAINED SPOTTER
&&
NWS NORMANLocal storm report, May 4, 6:44 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
644 PM CDT FRI MAY 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0641 PM HAIL BURKBURNETT 34.08N 98.56W
05/04/2012 E1.75 INCH WICHITA TX EMERGENCY MNGR
THE HAIL WAS REPORTED ON I-44 AT BURKBURNETT.
0634 PM HAIL 5 SW RANDLETT 34.13N 98.52W
05/04/2012 E2.75 INCH COTTON OK BROADCAST MEDIA
0640 PM HAIL 2 WNW RANDLETT 34.19N 98.50W
05/04/2012 E1.75 INCH COTTON OK TRAINED SPOTTER
&&
NWS NORMANLocal storm report, May 4, 6:57 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
657 PM CDT FRI MAY 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM HAIL 1 S THORNBERRY 34.04N 98.39W
05/04/2012 E1.75 INCH CLAY TX AMATEUR RADIO
&&
NWS NORMANLocal storm report, May 4, 6:58 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
658 PM CDT FRI MAY 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM HAIL 2 ENE BURKBURNETT 34.09N 98.53W
05/04/2012 E3.00 INCH WICHITA TX TRAINED SPOTTER
&&
NWS NORMANThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 7:50 PM CDT | Special Weather Statement | OUN | Carter | 25 min |
| May 4, 8:04 PM CDT | Special Weather Statement | OUN | Jefferson | 26 min |
| May 4, 8:21 PM CDT | Special Weather Statement | OUN | Love, Marshall | 54 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.